Facebook Pixel
EmpowHER Guest

Light Brown Spotting

By Anonymous October 20, 2015 - 5:33pm
Rate This

So I had unprotected sex on the 4th day of my period (8th October) and the next day my period stopped and I just started birth control pill because it was my 5th day. I wasnt worried until yesterday (20th October) I started having light brown spotting. According to the birth control pills, my period is supposed to start on the 30th October. Could this light brown spotting a sign of IB?

Add a Comment2 Comments

HERWriter Guide

Hi Anon!

It's not likely to be implantation bleeding since you are on the Pill. It's likely spotting from the Pill as a side effect - did you just start the Pill for the first time? If you aren't on the Pill for the first time then pregnancy is less only about a 1% risk.

You should get your period when due but if you don't you can test for pregnancy.


October 21, 2015 - 4:45am
EmpowHER Guest
Anonymous (reply to Susan Cody)

Dear Susan,

Thank you for answering!
By the way, Yes, I just started on the pill for the first time.

October 23, 2015 - 5:52pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!